Semiglobal Alice strings

G. Dvali, Goran Senjanović

    Research output: Contribution to journalArticle

    Abstract

    We show that in certain theories with a topologically trivial quotient space of spontaneously broken gauge symmetry there can exist topologically stable strings that carry a non-Abelian gauge flux. These objects result from the accidental global degeneracy of the vacuum which makes it topologically nontrivial. In particular, some models contain the semiglobal analogue of the Alice strings.

    Original languageEnglish (US)
    Pages (from-to)7148-7151
    Number of pages4
    JournalPhysical Review D - Particles, Fields, Gravitation and Cosmology
    Volume51
    Issue number12
    DOIs
    StatePublished - 1995

    Fingerprint

    strings
    quotients
    analogs
    vacuum
    symmetry

    ASJC Scopus subject areas

    • Physics and Astronomy (miscellaneous)

    Cite this

    Semiglobal Alice strings. / Dvali, G.; Senjanović, Goran.

    In: Physical Review D - Particles, Fields, Gravitation and Cosmology, Vol. 51, No. 12, 1995, p. 7148-7151.

    Research output: Contribution to journalArticle

    Dvali, G. ; Senjanović, Goran. / Semiglobal Alice strings. In: Physical Review D - Particles, Fields, Gravitation and Cosmology. 1995 ; Vol. 51, No. 12. pp. 7148-7151.
    @article{1b717bffa61b4517bf3aee35bdcfb826,
    title = "Semiglobal Alice strings",
    abstract = "We show that in certain theories with a topologically trivial quotient space of spontaneously broken gauge symmetry there can exist topologically stable strings that carry a non-Abelian gauge flux. These objects result from the accidental global degeneracy of the vacuum which makes it topologically nontrivial. In particular, some models contain the semiglobal analogue of the Alice strings.",
    author = "G. Dvali and Goran Senjanović",
    year = "1995",
    doi = "10.1103/PhysRevD.51.7148",
    language = "English (US)",
    volume = "51",
    pages = "7148--7151",
    journal = "Physical review D: Particles and fields",
    issn = "1550-7998",
    publisher = "American Physical Society",
    number = "12",

    }

    TY - JOUR

    T1 - Semiglobal Alice strings

    AU - Dvali, G.

    AU - Senjanović, Goran

    PY - 1995

    Y1 - 1995

    N2 - We show that in certain theories with a topologically trivial quotient space of spontaneously broken gauge symmetry there can exist topologically stable strings that carry a non-Abelian gauge flux. These objects result from the accidental global degeneracy of the vacuum which makes it topologically nontrivial. In particular, some models contain the semiglobal analogue of the Alice strings.

    AB - We show that in certain theories with a topologically trivial quotient space of spontaneously broken gauge symmetry there can exist topologically stable strings that carry a non-Abelian gauge flux. These objects result from the accidental global degeneracy of the vacuum which makes it topologically nontrivial. In particular, some models contain the semiglobal analogue of the Alice strings.

    UR - http://www.scopus.com/inward/record.url?scp=4243619694&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=4243619694&partnerID=8YFLogxK

    U2 - 10.1103/PhysRevD.51.7148

    DO - 10.1103/PhysRevD.51.7148

    M3 - Article

    VL - 51

    SP - 7148

    EP - 7151

    JO - Physical review D: Particles and fields

    JF - Physical review D: Particles and fields

    SN - 1550-7998

    IS - 12

    ER -